South Carolina, 2011

Damaging Winds and Lightning Strike in South Carolina, April 5 to 6, 2011

April 5 to 6, 2011 · NWS CAE · 33 events in 18 counties and zones

An intense squall line moved through the Carolinas and Georgia producing straight line wind damage and numerous microbursts. Numerous trees were down and many structures were severely damaged.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$2.6 million
Crop damage
None recorded
Events
33

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CAE wrote it up.

An intense squall line moved through the Carolinas and Georgia producing straight line wind damage and numerous microbursts. Numerous trees were down and many structures were severely damaged. Microburst winds were estimated to be around 100mph for some events. SC State Emergency Management estimated total damage for SC to be around 4 million dollars.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before the first event at Apr 5, 12:26 AM EST, 24 minutes earlier.

Area forecast discussion, Apr 5, 12:26 AM EST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
126 AM EDT TUE APR 5 2011

.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE AREA LATE TONIGHT INTO TUESDAY
MORNING BRINGING SHOWERS AND THUNDERSTORMS. DRY HIGH PRESSURE WILL
BUILD IN FOR THE REST OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
UPDATE AS OF 1025 PM: CURVING SQUALL LINE EXTENDING FROM NORTHERN
GA TO EASTERN AL LATE THIS EVENING. NO WATCH IN EFFECT AT THIS
TIME BUT ONE MAY BE NEEDED DURING THE EARLY MORNING HOURS. UPDATED
SOME SHORT TERM GRIDS ESPECIALLY TEMPS/DEWPTS AND WINDS. TIMING OF
PRECIPITATION IN POP AND WX GRIDS STILL LOOKS REASONABLE. PREVIOUS
DISCUSSION: STRONG COLD FRONT WILL PUSH THROUGH THE FORECAST AREA
LATE TONIGHT INTO EARLY TUESDAY MORNING. WATER VAPOR IMAGERY SHOWS
THE UPPER TROUGH THAT IS DRIVING THE FRONT IS AMPLIFYING A BIT.
MODELS ARE IN GOOD AGREEMENT WITH TIMING OF THE FRONTAL PASSAGE
GENERALLY DURING THE 07Z-13Z TIME FRAME ACROSS THE FORECAST AREA.
LATEST NCEP WRF ALSO IN LINE WITH THIS TIMING AND SHOW CONVECTION
WEAKENING AS IT CROSSES THE AREA.

CONVECTIVE PARAMETERS HAVE NOT CHANGED ALL THAT MUCH FROM
YESTERDAY...STILL SHOWING MARGINAL INSTABILITY IN THE 300-600 J/KG
RANGE WITH STRONG SHEAR DRIVEN BY 70 TO 75 KT 850H JET. EXPECT A
SQUALL LINE OF LOW TOPPED CONVECTION TO QUICKLY MOVE THROUGH LATE
TONIGHT WITH A DAMAGING WIND THREAT. SPC HAS AREA OUTLOOKED IN A
SLIGHT RISK AND HAVE INCLUDED DAMAGING WIND GUSTS IN WEATHER
GRIDS. COULD BE SOME STRONG GRADIENT WIND GUSTS IN ADVANCE OF THE
FRONT BUT NOT CONFIDENT IN MEETING WIND ADVISORY CRITERIA SO WILL
JUST CONTINUE WITH THE LAKE WIND ADVISORY. CATEGORICAL POPS
MAXIMIZED DURING THE 08Z-12Z TIME FRAME WITH AROUND A HALF INCH
AVERAGE QPF EXPECTED.

TEMPERATURES WILL BE SLOW TO DROP THIS EVENING GIVEN THE WELL
MIXED ATMOSPHERE AND CONTINUED MIXING WITH STRONG WINDS
OVERNIGHT...THEN TEMPERATURES DROP QUICKLY WITH THE FRONTAL
PASSAGE. WENT SLIGHTLY COOLER THAN MOS GUIDANCE FOR LOWS THINKING
THE FRONT WILL ACCELERATE A BIT AND COOL ATMOSPHERE PRIOR TO 12Z.
TEMPERATURES EXPECTED TO BE BELOW NORMAL TUESDAY IN THE 60S...TO
NEAR 70 EAST AS WEAK COLD ADVECTION CONTINUES THROUGH THE DAY AND
IS OFFSET BY CLEARING SKIES.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY NIGHT/...
HIGH PRESSURE CONTINUES TO BUILD IN FROM THE WEST WITH COOLER
CONDITIONS FOR TUESDAY AND WEDNESDAY. TEMPERATURES WILL DROP
QUICKLY TUESDAY EVENING WITH A DRY AIRMASS IN PLACE AND NEAR IDEAL
RADIATIONAL COOLING CONDITIONS AFTER MIDNIGHT WITH CLEAR SKIES AND
NEAR CALM WINDS. EXPECT TEMPERATURES WILL FALL INTO THE MID/UPPER
30S. PATCHY FROST IS POSSIBLE AND A FROST ADVISORY MAY BE
REQUIRED...AND WILL BE EVALUATED MORE AS IT DRAWS CLOSER. GUIDANCE
AND LOCAL NUMBERS VERY CLOSE THROUGH THE PERIOD AND WILL STAY NEAR
CONSENSUS.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
UPPER RIDGING BUILDS OVER THE SOUTHEASTERN STATES THROUGH THE
EXTENDED WITH MEDIUM RANGE MODELS IN GOOD AGREEMENT. TEMPERATURES
SHOULD BE 5 TO 10 DEGREES ABOVE NORMAL DURING THIS PERIOD. SOME
WEAK ENERGY WILL TRAVERSE THE TOP OF THE UPPER RIDGE BUT SHOULD
REMAIN NORTH OF THE FORECAST AREA AND NOT IMPACT OUR WEATHER.
ATMOSPHERE DOES BECOME UNSTABLE FRIDAY AFTERNOON AND MORE SO
SATURDAY AFTERNOON BUT CONFIDENCE IS NOT HIGH ENOUGH THAT FAR OUT
WITH THE LACK OF A TRIGGER TO INCLUDE POPS AT THIS TIME...SO WILL
CONTINUE WITH A DRY FORECAST. HIGHS IN THE LOWER TO MID 80S AND
LOWS IN THE MID 50S TO AROUND 60.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
STRONG COLD FRONT AND ASSOCIATED LINE OF SHOWERS/THUNDERSTORM
CONTINUES TO TRACK TOWARDS THE FORECAST AREA TONIGHT.  AHEAD OF THIS
FRONT.

CLOUDS WILL LOWER FROM VFR TO MVFR THROUGH 07Z-09Z JUST
AHEAD OF THE MAIN COLD FRONT/SQUALL LINE. CONDITIONS WILL BECOME VFR
AGAIN LATE TUESDAY MORNING. AS FOR SHOWER/THUNDERSTORM ACTIVITY
TONIGHT...MODELS CONTINUE TO INDICATE THE MAIN RAINBAND WILL BE
MOVING INTO THE FORECAST AREA 07-09Z...THEN WILL RAPIDLY MOVE
THROUGH AND BE MOVING EAST OF TAF SITES BY 12Z. DUE TO THE STRONG
LOW-LEVEL JET...VERY STRONG WINDS MAY BE ABLE TO MIX DOWN IN
STRONGER SHOWERS AND STORMS WITH A WIND SHIFT TO WEST AT LEAST
35-40 KTS. IMPROVING CONDITIONS BY 12Z WITH VFR BUT STRONG GUSTY
WINDS CONTINUE.

EXTENDED AVIATION OUTLOOK...NO SIGNIFICANT IMPACT TO AVIATION
EXPECTED TUESDAY NIGHT THROUGH FRIDAY.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...LAKE WIND ADVISORY UNTIL 7 PM EDT THIS EVENING FOR SCZ015-016-
     018-020>022-025>031-035>038-041.
GA...LAKE WIND ADVISORY UNTIL 7 PM EDT THIS EVENING FOR GAZ040-
     063>065-077.
&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...23
Hazardous weather outlook, Apr 5, 12:12 AM EST, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
112 AM EDT TUE APR 5 2011

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-060515-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
112 AM EDT TUE APR 5 2011

...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...TORNADO WATCH 100 IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.
   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The radar

The Greer radar (KGSP), 67 km away, was scanning. The volume nearest the first event began at 05:47 UTC.

Open the radar archive at this moment

Event by event

32 thunderstorm wind, 1 lightning. Local standard time, as filed.

Thunderstorm Wind, Newberry

When
April 5, 12:50 AM EST to 12:54 AM EST
Where
Newberry County, 1.84 mi WNW of Whitmire to 1 mi ENE of Whitmire
Measured
55 kt (63 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
34.510, -81.650

Sheriff reported trees down on Clinton Hwy.

Thunderstorm Wind, Newberry

When
April 5, 1:10 AM EST to 1:16 AM EST
Where
Newberry County, 2.37 mi NNE of Newberry Arpt
Measured
55 kt (63 mph) estimated gust
Property damage
$4,000
Reported by
Law Enforcement
Coordinates
34.350, -81.610

Sheriff reported trees down along Hwy 121.

Thunderstorm Wind, McCormick

When
April 5, 1:11 AM EST to 1:15 AM EST
Where
McCormick County, 0.9 mi NE of Mc Cormick
Measured
55 kt (63 mph) estimated gust
Property damage
$4,000
Reported by
Law Enforcement
Coordinates
33.930, -82.270

Sheriff reported trees down along Hwy 221 just north of McCormick.

Thunderstorm Wind, Lancaster

When
April 5, 1:23 AM EST to 1:27 AM EST
Where
Lancaster County, 0.57 mi W of Lancaster
Measured
60 kt (69 mph) estimated gust
Property damage
$45,000
Reported by
Law Enforcement
Coordinates
34.720, -80.780

Microburst winds took trees down, one fell on a home at 1536 Tin Lane.

Thunderstorm Wind, Lancaster

When
April 5, 1:26 AM EST to 1:30 AM EST
Where
Lancaster County, 6.41 mi WSW of Cauthens Xrds
Measured
60 kt (69 mph) estimated gust
Property damage
$4,000
Reported by
Emergency Manager
Coordinates
34.600, -80.880

Power lines were reported down on Hwy 200 near Great Falls.

Thunderstorm Wind, Lancaster

When
April 5, 1:30 AM EST to 1:36 AM EST
Where
Lancaster County, Crocketts Xrds
Measured
60 kt (69 mph) estimated gust
Property damage
$8,000
Reported by
Law Enforcement
Coordinates
34.680, -80.780

Sheriff reported numerous power outages in the Lancaster area and a tree down on Golf Course Road.

Thunderstorm Wind, Saluda

When
April 5, 1:50 AM EST to 1:54 AM EST
Where
Saluda County, 0.69 mi N of Batesburg
Measured
65 kt (75 mph) estimated gust
Property damage
$16,000
Reported by
Law Enforcement
Coordinates
33.910, -81.550

Police reported numerous trees and powerlines down in Batesburg.

Thunderstorm Wind, Edgefield

When
April 5, 2:00 AM EST to 2:30 AM EST
Where
Edgefield County, 5.36 mi NNW of Cledra to 0.6 mi E of Bouknight
Measured
85 kt (98 mph) estimated gust
Property damage
$500,000
Reported by
Emergency Manager
Coordinates
33.899, -82.094

Volunteer Fire Dept. building destroyed by an intense microburst. Numerous trees were down across the county. Many homes and also a moted sustained significant wind damage and from fallen trees. Several autos also had trees on them.

Thunderstorm Wind, Saluda

When
April 5, 2:11 AM EST to 2:15 AM EST
Where
Saluda County, Saluda
Measured
65 kt (75 mph) estimated gust
Property damage
$40,000
Reported by
Law Enforcement
Coordinates
34.000, -81.770

Sheriff reported trees down on a home in Saluda.

Thunderstorm Wind, Aiken

When
April 5, 2:20 AM EST to 2:44 AM EST
Where
Aiken County, 0.9 mi NE of Jackson to 1.5 mi NNW of North Augusta
Measured
65 kt (75 mph) estimated gust
Property damage
$18,000
Reported by
Law Enforcement
Coordinates
33.330, -81.790

Sheriff reported numerous trees down North Augusta, Aiken, Beech Island, and Jackson.

Thunderstorm Wind, Richland

When
April 5, 2:40 AM EST
Where
Richland County, 2.2 mi SE of Hilton
Measured
57 kt (66 mph) measured gust
Reported by
Official NWS Observations
Coordinates
34.110, -81.270

NWS equipment at Flotilla Island reported a wind gust of 66 mph.

Thunderstorm Wind, Chesterfield

When
April 5, 2:43 AM EST to 2:45 AM EST
Where
Chesterfield County, 0.57 mi W of Pageland
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
Law Enforcement
Coordinates
34.770, -80.390

Sheriff reported powerlines down with outages in Pageland.

Thunderstorm Wind, Lexington

When
April 5, 2:53 AM EST to 3:00 AM EST
Where
Lexington County, Chapin to 2.14 mi N of Irmo
Measured
60 kt (69 mph) estimated gust
Property damage
$24,000
Reported by
Law Enforcement
Coordinates
34.170, -81.350

Highway Patrol reported numerous trees down from Chapin to Irmo.

Thunderstorm Wind, Lexington

When
April 5, 2:55 AM EST
Where
Lexington County, 0.69 mi N of (Cae)columbia Metro
Measured
65 kt (75 mph) measured gust
Reported by
Official NWS Observations
Coordinates
33.940, -81.120

The ASOS at Columbia Metro Airport measured a wind gust of 65 knots or 75 mph.

Thunderstorm Wind, Richland

When
April 5, 3:03 AM EST
Where
Richland County, Columbia Owens Arpt
Measured
52 kt (60 mph) measured gust
Reported by
Official NWS Observations
Coordinates
33.970, -81.000

The ASOS at Columbia Owens Field Airport measured a wind gusts of 52 knots or 60 mph.

Thunderstorm Wind, Fairfield

When
April 5, 3:10 AM EST to 3:30 AM EST
Where
Fairfield County, 2.28 mi W of Mt Rehovah to 3.67 mi NNE of Longtown
Measured
60 kt (69 mph) estimated gust
Property damage
$18,000
Reported by
Law Enforcement
Coordinates
34.280, -80.870

Highway Patrol reported trees down southeast of Ridgeway at Centerville Rd. and SC Hwy 34 on up to Longtown and Lake Wateree.

Thunderstorm Wind, Richland

When
April 5, 3:10 AM EST to 3:30 AM EST
Where
Richland County, 2.39 mi ENE of Woodfield to 0.67 mi ENE of Eau Claire
Measured
85 kt (98 mph) estimated gust
Property damage
$900,000
Reported by
Fire Department/Rescue
Coordinates
34.040, -80.890

Fire Dept. reported numerous trees on homes in the Greenview area of Columbia on over to Ft. Jackson.

Thunderstorm Wind, Lexington

When
April 5, 3:15 AM EST to 3:30 AM EST
Where
Lexington County, Gaston to 0.17 mi NNW of Swansea
Measured
65 kt (75 mph) estimated gust
Property damage
$22,000
Reported by
Law Enforcement
Coordinates
33.820, -81.100

Sheriff reported numerous trees and powerlines down from Gaston to Swansea.

Thunderstorm Wind, Kershaw

When
April 5, 3:20 AM EST to 3:30 AM EST
Where
Kershaw County, 0.9 mi NW of Lugoff to 1.19 mi E of Camden
Measured
65 kt (75 mph) estimated gust
Property damage
$22,000
Reported by
Law Enforcement
Coordinates
34.230, -80.680

Sheriff reported numerous trees and powerlines down in Luggoff and Camden.

Thunderstorm Wind, Richland

When
April 5, 3:20 AM EST to 3:30 AM EST
Where
Richland County, 2.39 mi ENE of Woodfield
Measured
80 kt (92 mph) estimated gust
Property damage
$20,000
Reported by
Law Enforcement
Coordinates
34.040, -80.890

Sheriff reported numerous trees and powerlines down in Columbia and Dentsville.

Thunderstorm Wind, Calhoun

When
April 5, 3:32 AM EST to 3:40 AM EST
Where
Calhoun County, 1.8 mi NW of Hammond Xrds
Measured
60 kt (69 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
33.770, -80.900

Sheriff reported powerlines down with outages in the Sandy Run area.

Thunderstorm Wind, Barnwell

When
April 5, 3:40 AM EST to 3:44 AM EST
Where
Barnwell County, 0.9 mi NW of Blackville to 0.41 mi NE of Barnwell
Measured
65 kt (75 mph) estimated gust
Property damage
$46,000
Reported by
Law Enforcement
Coordinates
33.360, -81.280

Sheriff reported numerous trees down in the towns of Blackville and Barnwell. Some trees fell through an outbuilding and into a garage apartment on Hagood Ave. in Barnwell.

Thunderstorm Wind, Orangeburg

When
April 5, 3:44 AM EST to 3:50 AM EST
Where
Orangeburg County, 0.69 mi S of Orangeburg to 0.57 mi S of Cope
Measured
60 kt (69 mph) estimated gust
Property damage
$18,000
Reported by
Emergency Manager
Coordinates
33.490, -80.870

Emergency Manager reported trees down from Cope to Orangeburg. Sheriff also reported a tree down on Hwy 601 by the hospital.

Thunderstorm Wind, Bamberg

When
April 5, 3:53 AM EST to 4:00 AM EST
Where
Bamberg County, Bamberg
Measured
60 kt (69 mph) estimated gust
Property damage
$14,000
Reported by
Law Enforcement
Coordinates
33.300, -81.030

The Highway Patrol reported several trees down in Bamberg. Media also reported a pet shelter had its roof partially torn off.

Thunderstorm Wind, Sumter

When
April 5, 4:18 AM EST to 4:24 AM EST
Where
Sumter County, 2.68 mi WNW of Sumter
Measured
55 kt (63 mph) estimated gust
Property damage
$14,000
Reported by
Law Enforcement
Coordinates
33.940, -80.390

Sheriff reported trees down on Hwy 261, Livestock Road, and Nazarene Road.

Thunderstorm Wind, Lee

When
April 5, 4:25 AM EST to 4:27 AM EST
Where
Lee County, Bishopville
Measured
60 kt (69 mph) estimated gust
Property damage
$8,000
Reported by
Law Enforcement
Coordinates
34.220, -80.250

Sheriff reported trees down on Kelly Bridge Road in Bishopville.

Thunderstorm Wind, Orangeburg

When
April 5, 4:36 AM EST to 4:40 AM EST
Where
Orangeburg County, 0.9 mi SE of Providence
Measured
55 kt (63 mph) estimated gust
Property damage
$8,000
Reported by
Law Enforcement
Coordinates
33.390, -80.540

Sheriff reported trees down in the town of Providence.

Thunderstorm Wind, Clarendon

When
April 5, 4:45 AM EST to 4:50 AM EST
Where
Clarendon County, 0.69 mi S of Manning
Measured
55 kt (63 mph) estimated gust
Property damage
$8,000
Reported by
Law Enforcement
Coordinates
33.690, -80.220

County Sheriff reported trees down on Hwy 261 and Old Georgetown road in Manning.

Lightning, Barnwell

When
April 5, 9:30 AM EST
Where
Barnwell County, Barnwell
Property damage
$80,000
Reported by
Newspaper
Coordinates
33.230, -81.370

The People-Sentinel reported a home was destroyed by fire that was started by a lightning strike.

Thunderstorm Wind, Lexington

When
April 6, 1:55 AM EST to 2:05 AM EST
Where
Lexington County, Leesville
Measured
65 kt (75 mph) estimated gust
Property damage
$120,000
Reported by
Law Enforcement
Coordinates
33.920, -81.520

Local police reported several trees down on 4 homes and powerlines down as well.

Thunderstorm Wind, McCormick

When
April 6, 1:56 AM EST to 2:00 AM EST
Where
McCormick County, Clarks Hill
Measured
60 kt (69 mph) estimated gust
Property damage
$18,000
Reported by
Newspaper
Coordinates
33.670, -82.180

Aiken Standard reported trees down in Clarks Hill Park from the storms. One tree fell on a camper destroying it and just missing the occupants.

Thunderstorm Wind, Lexington

When
April 6, 2:40 AM EST to 2:50 AM EST
Where
Lexington County, Lexington
Measured
65 kt (75 mph) estimated gust
Property damage
$60,000
Reported by
Emergency Manager
Coordinates
33.980, -81.250

EM reported many trees down around the city, some on a couple of homes.

Thunderstorm Wind, Aiken

When
April 6, 3:54 AM EST
Where
Aiken County, 26.46 mi ESE of Salley
Measured
48 kt (55 mph) measured gust
Property damage
$500,000
Reported by
ASOS
Coordinates
33.460, -80.860

ASOS recorded a gust to 55 mph from a passing thunderstorm.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in South Carolina in 2011Every state in 2011This day in weather historyWarnings in South Carolina, April 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 282730, 282731, 282732, 282733, 282734, 282735, 282750, 282751, 282752, 282754, 282771, 282753, 282755, 282767, 282768, 282757, 282758, 282759, 282760, 282761, 282762, 282763, 282764, 282766, 282773, 282772, 282774, 282775, 291789, 283491, 285685, 283490, 283492.